# SDR UPS02238567

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT IN COCKPIT INOP.  REMOVED AND REPLACED BATTERY, OPS CHECKS GOOD.
